# SDR UPS03841325

- Difficulty date: September 20, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 43,393 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA 1730, LONG 14R CRACKED.  REMOVED LONGERON SECTION 14R BETWEEN STA 1720-1766, FABRICATED AND REPLACED LONGERON SECTION IAW SRM 53-2-2 FIG10.
